# SDR 04040405

- Difficulty date: February 9, 2004
- Submitted: February 11, 2004
- Operation: Air carrier
- Aircraft: N405FJ
- Make and model: Dorner DO328300
- Aircraft serial: 3155
- Aircraft time: 7,683 hours, 7,693 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 8GA004003306
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE RIGHT HAND OUTER EMERGENCY LIGHT WAS FOUND INOPERATIVE.  THE BULB WAS REPLACED AND A SATISFACTORY OPERATIONAL CHECK WAS PERFORMED.  AIRCRAFT WAS RETURNED TO SERVICE UPON INSPECTION COMPLETION.
